MathSciNet Relay Station
MathSciNet bibliographic data
MR1050262 52C20 (05B45 68R05 82D25)
Salon, Olivier Quelles tuiles! (Pavages apériodiques du plan et automates bidimensionnels). (French) [Aperiodic tilings of the plane and two-dimensional automata] Sém. Théor. Nombres Bordeaux (2) 1 (1989), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement